# SDR USAA950899

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Part number: 14597101
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE EMERGENCY LIGHTS WERE FOUND TO BE INOPERTIVE.  MAINTENANCE REPLACED THE BATTERIES.  OPERATIONS CHECKED GOOD. (M)
